# SDR SWIA201642556

- Difficulty date: August 18, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 33,843 hours, 20,411 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INTERCOSTAL DD6, PN 601R318057-1 HAS CORROSION.  INSTALLED NEW INTERCOSTAL DD6 IAW SRM.  PRESSURIZATION LEAK CHECK GOOD, NO LEAKS FOUND.
